# SDR SWAA2017081715765

- Difficulty date: August 10, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 49,518 hours, 28,752 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT NOSE SKIN CRACKED AT ACTUATOR ATTACH POINT.   REPAIRED THE SLAT SKIN IAW SRM.
